# SDR AALA200803083

- Difficulty date: December 10, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT EXIT DECAL IN FRONT OF SEAT 18A IS PEELING OFF.  REPLACED DECAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
